# SDR USAASB97202

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING SYSTEM TEST ON OVERNIGHT CHECK, MAINTENANCE FOUND THE FORWARD LOW LEVEL EMERGENCY LIGHTS VERY DIM.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK.  OPS CHECK GOOD.  (M)
